BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 4 >

Please use this identifier to cite or link to this item:

Title: Mean Value Theorems for Analytic Functions
Authors: Markov, Lubomir
Keywords: Complex Rolle’s Theorem
Mean Value Theorem
Evard-Jafari Theorem
Flett’s Mean Value Theorem
Davitt-Powers-Riedel-Sahoo Theorem
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 4, (2015), 471p-480p
Abstract: We prove a sharper Evard-Jafari Theorem, various mean value theorems, and an improved version of the Davitt-Powers-Riedel-Sahoo Theorem. 2010 Mathematics Subject Classification: 30C15.
Description: [Марков Любомир; Markov Lubomir]
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 4

Files in This Item:

File Description SizeFormat
2015-471-480.pdf125.32 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License